# SDR SWAA2024042568091

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT BTW BS540 TO BS559 RH SIDE AT AIR CONDITIONING BAY 2024-211774<[01] REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT BTW BS540 TO BS559 RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT BTW BS540 TO BS559 RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0
